Im on Tamoxifen too, have been for approximately 18 months now. I definitely find different brands affect me more, both physically and mentally. I have very stiff sore joints, hips, knees, hands, feet etc. I used to feel best on Teva brand but i believe from research and searching chemists that this brand is no longer available. Its worth seeing if you can switch back to the original brand and see if that helps. There are lots of ladies on here who have problems with brands too. My nurse recommended taking supplements to help, she suggested magnesium and zjnc, glucosamine and chondroitin. I do take these and am still stiff but who knows if i would be worse without. Always check with your docs if you can take the supplements though as they could react with any other drugs you take. I also do gentle yoga and that helps too.
I am fairly new to tamoxifen, on my third month now. For the first 2 months I was on Tillomed brand, which I had little joint pain with but have now been given Actavis brand and getting quite bad pains, particularly in my knees and toes. Is it the accumulation of Tamoxifen causing the pain or the change in brands? Any input would be appreciated!